Getting Off Omeprazole-Prilosec and other PPIs by Jeffrey Dach MD Getting off omeprazole and other PPI’s (proton pump inhibitors) can be difficult because of the nasty rebound hyper-acidity caused by high gastrin levels. Left image 40 mg omeprazole capsule courtesy … Continue reading →
Low Level Endotoxemia, Depression, Endocrinopathy and Coronary Artery Disease by Jeffrey Dach MD Tom, a 52 year old male arrived in my office with chief complaint of depression, chronic fatigue, fibromyalgia and low libido. Tom is a successful business … Continue reading →
NSAIDS, Small Bowel and Leaky Gut by Jeffrey Dach MD Sarah has a PhD degree in Nursing and works on a medical team in a University Medical Center. She arrives in my office with complaints of chronic fatigue and … Continue reading →
Heartburn, GE Reflux (GERD), and Acid Blocker Drugs by Jeffrey Dach MD Left Image: Heartburn, Fire Breathing Man courtesy of Wikimedia commons. This article is part one of a series, for part two, click here. A July 2009 study of … Continue reading →
Antacids Associated With B12 Deficiency in New Study by Jeffrey Dach MD A new study from Kaiser Health published in JAMA showed that use of a PPI (proton pump inhibitor) antacid is strongly associated with B12 deficiency..(1) This has been … Continue reading →
A Neurosurgeon with a Painful Arm, Myositis from Statin and PPI Drugs by Jeffrey Dach MD Sam, a 67 year old retired neurosurgeon came to see me because of pain and weakness in his right arm over the past 6 … Continue reading →
You must be logged in to post a comment.